# SDR SWAA2024012946049

- Difficulty date: January 29, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,134 hours, 13,067 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Filter
- Part number: UNKNOWN
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO.1 ENGINE FUEL FILTER BYPASS LIGHT ON CLIMB. STAYED ON FOR 10MIN THEN WENT OUT.<[01] COULD NOT DUPLICATE. REF FIM 73-05 TASK 801 FOR TROUBLESHOTTING. R+R?D #1 ENGINE FUEL FILTER REF AMM 73-11-02 AND R+R?D #1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01. OPS CHECK GOOD. NO DEFECTS NOTED.
